Anything can be an addiction! Taking (2) Tylenol #3's per day isn't considered to be a high dose at all. The real issue is that do you feel like you take these strictly for real pain issues AND as prescribed or do you take them for the "high?"
You're the only one who knows what your intentions are when you take the pills. Welcome to the forum and if you feel that you have an addiction problem, please join us and get clean!!
Agree...not a high dose and is a weak narcotic...but if u r using them to get high then i would quit...most start out small and it can get big and ugly later on...get out while the getting is good if u r taking them for the high
I take them for 2 reasons, I have history of migrains and I also had surgery on my elbow that has not healed correctly and I may need additional surgery. I dr. wanted to give me lorcet but I told him I did not like the way they made me feel.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.